# SDR AALA201612179001

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 45,780 hours, 16,757 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR DID NOT RETRACT, ECAM LANDING GEAR NOT UPLATCHED AND LANDING GEAR DOORS NOT CLOSED. AFTER ONE MINUTE THE GEAR RETRACTED AND ECAM CLEARED.  AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND FAULTING PROXIMITY SENSOR (24GA) AND REPLACED SENSOR PER AMM 32-31-73.
